# SDR AALA201711149031

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 23,660 hours, 9,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R2 DOOR AND AFT GALLEY HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
